# SDR DXTA2022100371510

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 14,248 hours, 9,483 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 674211146
- Condition: Broken
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMB PAST FL340, MLG UNLOCK LIGHT ILLUMINATED. NLG BEGAN TO REPEATEDLY CYCLE,  ATTEMPTED UPLOCK.  RESULTED IN A BANGING FROM NLG,  MEASURABLE VIBRATION, & RESULTED IN INABILITY TO UTILIZE AUTOPILOT.   DESCENDING THROUGH FL180, ISSUE CLEARED.  ON GEAR EXTENSION, THREE GREEN, NO, LT, & RT, UNLOCK REMAINED EXTINGUISHED. APPROACH & LANDING NORMAL.  FOUND A BROKEN BOLT ON LT LOWER ROD END ASSY.  REMOVED & INSTALLED NEW ROD END ASSY.  MEASURED DISTANCE BETWEEN FLATS OF UPPER & LOWER BARRELS ON NLG & FOUND IT TO BE 9.95" IAW MM 32-00-00, STEP 7. PERFORMED REPACK OF NLG, SWUNG GEAR, LEAK & OPS CHECKED GOOD. WORK DONE IAW CMM 32-20-01, AMM 32-00-00 & 32-20-00.
